EconPapers    
Economics at your fingertips  
 

Systemic risk: Conditional distortion risk measures

Jan Dhaene, Roger Laeven and Yiying Zhang

Insurance: Mathematics and Economics, 2022, vol. 102, issue C, 126-145

Abstract: In this paper, we introduce the rich classes of conditional distortion (CoD) risk measures and distortion risk contribution (ΔCoD) measures as measures of systemic risk and analyze their properties and representations. The classes unify, and significantly extend, existing systemic risk measures such as the conditional Value-at-Risk, conditional Expected Shortfall, and risk contribution measures in terms of the VaR and ES. We provide sufficient conditions for two random vectors to be ordered by the proposed CoD-risk measures and ΔCoD-measures. These conditions are expressed using the conventional stochastic dominance, increasing convex/concave, dispersive, and excess wealth orders for the marginals and canonical positive/negative stochastic dependence notions.

Keywords: Distortion risk measures; Co-risk measures; Risk contribution measures; Systemic risk; Stochastic orders; Copula (search for similar items in EconPapers)
JEL-codes: G22 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016766872100175X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Systemic Risk: Conditional Distortion Risk Measures (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:102:y:2022:i:c:p:126-145

DOI: 10.1016/j.insmatheco.2021.12.002

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:insuma:v:102:y:2022:i:c:p:126-145